Remarks on Denjoy-Dunford and Denjoy-Pettis Integrals
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 91-102
Chun-Kee Park
Kangwon National University
Abstract : In this paper we generalize some results of R. A. Gordon ([4]) and J. L. Gamez and J. Mendoza ([3]) and %then we prove some convergence theorems for Denjoy-Dunford and Denjoy-Pettis integrable functions.
Keywords : Denjoy-Dunford integrability, Denjoy-Pettis integrability, Denjoy integrability
MSC numbers : 28B05, 46G10, 26A39
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd